# SDR CALA2014062000769

- Difficulty date: June 19, 2014
- Submitted: June 20, 2014
- Operation: Air carrier
- Aircraft: N33286
- Make and model: Boeing 737824
- Aircraft serial: 31600
- Aircraft time: 33,991 hours, 11,717 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 143A111687
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CABIN FRAME STATION 400L HAS CRACK AT INBD RIVET HOLE BETWEEN STRINGER 8 & 9 FOR AIR-CONDITIONING OUTLET EXTRUSION SUPPORT ATTACHMENT.  CUT OUT DAMAGE SECTION OF FRAME, FABRICATED & INSTALLED REPAIR DOUBLERS IAW ECRA 5310-06125 PART 1.
